MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Catalog Number 150410126
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that instrument was found damaged.The instrument piece, during the practice of measuring the size of the femur, the specialist disassembled, which when put on the table, one part fell before than the other, giving notice that something was damaged.During the surgical procedure, at the time of broaching, the implant fractures.There were no issues, no alteration in the order of the procedure, the procedure was successfully completed.There was no harm to the patient.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "it was found damage of the instrument".The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device jw4218 lot number and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device jw4218 lot number and no non-conformances or manufacturing irregularities were identified.

Brand Name
ATTUNE PS FEM LT SZ 6 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20461497
Report Number1818910-2024-21709
Device Sequence Number12937029
Product Code JWH
UDI-Device Identifier10603295041719
UDI-Public(01)10603295041719(17)20320531(10)JW4218
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150410126
Device Lot NumberJW4218
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown